MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ENCORE SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 10

ENCORE MEDICAL L.P. ENCORE SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 10
Model Number 520-01-010
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loosening.The previous surgery and the surgery detailed in this event occurred 6 years and 2 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, prolonged overhead activities, inadequate soft tissue support, patient activities.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - removal of all original implants due to stem was loose.

Brand Name
ENCORE SHOULDER
Common Device Name
TURON PRIMARY HUMERAL STEM, SZ 10
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key15276918
Report Number1644408-2022-01112
Device Sequence Number15062510
Product Code KWS
UDI-Device Identifier00888912024891
UDI-Public(01)00888912024891
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2022
Device Model Number520-01-010
Device Catalogue Number520-01-010
Device Lot Number455G1197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT 878C1591; 520-50-118 LOT 934C1110; 521-01-246 LOT 800N1051
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale